Le problème de Dirichlet pour l'équation des surfaces minimales sur des domaines non bornés
Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 4, pp. 443-462.
@article{BSMF_1991__119_4_443_0,
     author = {Collin, P. and Krust, R.},
     title = {Le probl\`eme de {Dirichlet} pour l'\'equation des surfaces minimales sur des domaines non born\'es},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {443--462},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {119},
     number = {4},
     year = {1991},
     doi = {10.24033/bsmf.2174},
     zbl = {0754.53013},
     mrnumber = {92m:53007},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2174/}
}
TY  - JOUR
AU  - Collin, P.
AU  - Krust, R.
TI  - Le problème de Dirichlet pour l'équation des surfaces minimales sur des domaines non bornés
JO  - Bulletin de la Société Mathématique de France
PY  - 1991
DA  - 1991///
SP  - 443
EP  - 462
VL  - 119
IS  - 4
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2174/
UR  - https://zbmath.org/?q=an%3A0754.53013
UR  - https://www.ams.org/mathscinet-getitem?mr=92m:53007
UR  - https://doi.org/10.24033/bsmf.2174
DO  - 10.24033/bsmf.2174
LA  - fr
ID  - BSMF_1991__119_4_443_0
ER  - 
%0 Journal Article
%A Collin, P.
%A Krust, R.
%T Le problème de Dirichlet pour l'équation des surfaces minimales sur des domaines non bornés
%J Bulletin de la Société Mathématique de France
%D 1991
%P 443-462
%V 119
%N 4
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2174
%R 10.24033/bsmf.2174
%G fr
%F BSMF_1991__119_4_443_0
Collin, P.; Krust, R. Le problème de Dirichlet pour l'équation des surfaces minimales sur des domaines non bornés. Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 4, pp. 443-462. doi : 10.24033/bsmf.2174. http://www.numdam.org/articles/10.24033/bsmf.2174/

[1] Collin (P.). - Compléments sur les graphes de courbure moyenne constante, à paraître.

[2] Gilbarg (D.) and Trudinger (N.S.). - Elliptic partial differential equations of second order, Springer Verlag 1983. | MR | Zbl

[3] Hwang (J.F.). - Comparison principles and Liouville theorems for prescribed mean curvature equation in unbounded domains, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), t. 15, 1988, p. 341-355. | Numdam | MR | Zbl

[4] Jenkins (H.) and Serrin (J.). - Variational problems of minimal surfaces type, II. Boundary value problem for the minimal surface equation, Arch. Rational Mech. Anal., t. 21, 1963, p. 321-342. | Zbl

[5] Krust (R.). - Remarques sur le problème extérieur de Plateau, Duke Math. J., t. 59, 1989, p. 161-173. | MR | Zbl

[6] Langevin (R.), Levitt (G.) and Rosenberg (H.). - Complete minimal surfaces with long line boundaries, Duke Math. J., t. 55, 4, 1987, p. 1-11. | MR | Zbl

[7] Langevin (R.) and Rosenberg (H.). - A maximal principle at infinity for minimal surfaces and applications, à paraître dans Duke Math., J., t. 57, 1988, p. 819-828. | MR | Zbl

[8] Blaine Lawson (H.). - Lectures on minimal submanifolds, Vol. 1, Math. Lecture Series 9, Publish or Perish. | Zbl

[9] Osserman (R.). - A survey of minimal surfaces, Van Nostrand Reinhold Math. Studies 25, 1969. | MR | Zbl

[10] Protter (M.) and Weinberger (H.). - Maximum principles in differential equations. - Prentice Hall, 1967. | MR | Zbl

[11] Sa Earp (R.) and Rosenberg (H.). - The Dirichlet problem for the minimal surface equation on unbounded planar domains, J. Math. Pures Appl., t. 68, 1989, p. 163-183. | MR | Zbl

[12] Serrin (J.). - A priori estimates for solutions of the minimal surface equation, Arch. Rationnal Mech. Anal., t. 14, 1963, p. 376-383. | MR | Zbl

Cited by Sources: